T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66.
 M. Arunkumar, A. Bodaghi, T. Namachivayam and E. Sathya, A new type of the additive functional equations on intuitionistic fuzzy normed spaces, Commun. Korean Math. Soc. 32 (2017), no. 4, 915–932.
 H. Azadi Kenary, H. Rezaei, A. Ghaffaripour, S. Talebzadeh, C. Park and J.R. Lee, Fuzzy Hyers-Ulam stability of an additive functional equation, J. Inequal. Appl. 2011 (2011), Article ID 140.
 T. Bag and S.K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003), no. 3, 687–705.
 T. Bag and S.K. Samanta, Fuzzy bounded linear operators, Fuzzy Sets Syst. 151 (2005), 513–547.
 A. Bodaghi, Cubic derivations on Banach algebras, Acta Math. Vietnam. 38 (2013), no. 4, 517-528.
 A. Bodaghi, Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations, J. Intel. Fuzzy Syst. 30 (2016), no. 4, 2309–2317.
 A. Bodaghi, P. Narasimman, J.M. Rassias and K. Ravi, Ulam stability of the reciprocal functional equation in non-Archimedean fields, Acta Math. Univ. Comenianae 85 (2016), no. 1, 113–124.
 L. Cadariu and V. Radu, Fixed points and the stability of Jensen’s functional equation, J. Ineq. Pure Appl. Math. 4 (2003), no. 1, Art. 4.
 L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber. 346 (2006), 43–52.
 M. Eshaghi Gordji, H. Azadi Kenary, H. Rezaei, Y.W. Lee and G.H. Kim, Solution and Hyers-Ulam-Rassias= stability of generalized mixed type additive-quadratic functional equations in fuzzy Banach spaces, Abstr. Appl. Anal. 2012 (2012)
 C. Felbin, Finite dimensional fuzzy normed linear space, Fuzzy Sets Syst. 48 (1992), 239–248.
 Z. Gajda, On stability of additive mappings, Int. J. Math. Math. Sci. 14 (1991), 431–434.
 P. Gˇavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431–436.
 D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222–224.
 G. Isac and Th.M. Rassias, Stability of ψ-additive mappings: applications to nonlinear analysis, Int. J. Math. Math. Sci. 19 (1996), no. 2, 219–228.
 S.M. Jung, A fixed point approach to the stability of the equation f(x + y) = f(x)f(y)/(f(x) + f(y)), Aust. J. Math. Anal. Appl. 6 (1998), no. 1, 1–6, Art. 8.
 S.M. Jung, Hyers-Ulam-Rassias stability of Jensen’s equation and its application, Proc. Amer. Math. Soc. 126 (1998), 3137–3143.
 O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets Syst. 12 (1984), 215–229.
 S.O. Kim, A. Bodaghi and C. Park, Stability of functional inequalities associated with the Cauchy-Jensen additive functional equalities in non-Archimedean Banach spaces, J. Nonlinear Sci. Appl. 8 (2015), 776–786.
 Z. Kominek, On a local stability of the Jensen functional equation, Demonst. Math. 22 (1989), 499–507.
 A.K. Mirmostafaee, M. Mirzavaziri and M.S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets Syst. 159 (2008), 730–738.
 A.K. Mirmostafaee and M.S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets Syst. 159 (2008), 720–729.
 V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003), no. 1, 91-96.
 J.M. Rassias, On approximately of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), 126–130.
 J.M. Rassias, On approximately of approximately linear mappings by linear mappings, Bull. Sci. Math. 108 (1984), no. 4, 445–446.
 Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.
 J.M. Rassias, Solution of a problem of Ulam, J. Approx. Theory 57 (1989), 268–273.
 K. Ravi, M. Arunkumar and J.M. Rassias, Ulam stability for the orthogonally general Euler-Lagrange type functional equation, Int. J. Math. Stat. 3 (2008), 36–46.
 K. Ravi and B.V.S. Kumar, Stability and geometrical interpretation of reciprocal functional equation, Asian J. Current Engg. Maths 1 (2012), no. 5, 300–304.
 K. Ravi and B.V.S. Kumar, Ulam-Gavruta-Rassias stability of Rassias reciprocal functional equation, Global J. Appl. Math. Math. Sci. 3 (2010), no. 1-2, 57–79.
 K. Ravi, J.M. Rassias and B.V.S. Kumar, A fixed point approach to the generalized Hyers-Ulam stability of reciprocal difference and adjoint functional equations, Thai J. Math. 8 (2010), no. 3, 469–481.
 K. Ravia, J.M. Rassias and B.V.S. Kumar, Stability of reciprocal difference and adjoint functional equations in paranormed spaces: Direct and fixed point methods, Funct. Anal. Approx. Comput. 5 (2013), no. 1, 57–72.
 BV. Senthil Kumar, A. Bodaghi, Approximation of the Jensen type rational functional equation by a fixed point technique, Bol. Soc. Paranaense Mat. 38 (2020), no. 3, 125–132.
 B.V. Senthil Kumar and H. Dutta, Fuzzy stability of a rational functional equation and its relevance to system design, Int. J. Gen. Syst. 48 (2019), no. 2, 157–169.
 B.V. Senthil Kumar, H. Dutta and S. Sabarinathan, Fuzzy approximations of a multiplicative inverse cubic functional equation, Soft Comput. 24 (2020), 13285–13292.
 S.M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, Inc., New York, 1964.
 J. Xiao and X. Zhu, On linearly topological structure and property of fuzzy normed linear space, Fuzzy Sets Syst. 125 (2002), 153–161.